# SDR WK92003F00000

- Difficulty date: November 20, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N917WA
- Make and model: Beech 300BEECH
- Aircraft serial: FA77
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Part number: NAS110321D
- Condition: Sheared
- Location: Fwd Latch Hook
- Component: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT ATTITUDE, CABIN ALTITUDE BEGAN TO CLIMB AS CABIN PRESSURE WAS LOST.  A NOISE WAS OBSERVED AT CABIN AIRSTAIR DOOR.  FLIGHT WAS CONTINUED AT A LOWER ALTITUDE WHERE PRESSURIZATION WAS NOT REQUIRED.  UPON REACHING DESTINATION, DOOR WAS DISASSEMBLED AS NECESSARY TO EVALUATE DAMAGE.  FORWARD LATCH HOOK LINKAGE BOLT PN NAS1103-21D WAS FOUND TO BE SHEARED AND SEPARATED FROM BRACKET PN 50-430062-19.  INSPECTION OF BOLT INDICATED A CRACK HAD FORMED PREVIOUSLY AND ALLOWED FURTHER DETERIORATION OF THE BOLT CROSS-SECTION.  THE RESPECTIVE BOLT ON AFT LATCH HOOK WAS INSPECTED BY MAGNAFLUX METHOD WITH NO CRACKS INDICATED.  BOTH BOLTS WERE REPLACED WITH NEW PN NAS6203-21D BOLTS AND PN 130909N15 NUTS.
